# SDR C2XA00TY008

- Difficulty date: April 2, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 23070991
- Condition: Malfunctioned
- Location: Right
- Part time: 1,829 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - THE RIGHT ENGINE WAS REMOVED AND REPLACED AFTER NUMEROUS ATTEMPTS TO TROUBLESHOOT AND CORRECT A HIGH OIL PRESSURE TREND.  THE REMOVAL AND REPLACEMENT OF THE RIGHT ENGINE WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
